# SDR RRXA98399

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 57699332
- Condition: Worn
- Location: Rt Te  Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIGHT WING, OUTBOARD SLOT VANE ATTACHMENT HOLES WORN AND OUT OF ROUND.  REMOVED DAMAGED SECTIONS, FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05160.
